EconPapers    
Economics at your fingertips  
 

Nonsmooth optimal regulation and discontinuous stabilization

A. Bacciotti and F. Ceragioli

Abstract and Applied Analysis, 2003, vol. 2003, 1-37

Abstract:

For affine control systems, we study the relationship between an optimal regulation problem on the infinite horizon and stabilizability. We are interested in the case the value function of the optimal regulation problem is not smooth and feedback laws involved in stabilizability may be discontinuous.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/703794.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/703794.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:703794

DOI: 10.1155/S1085337503304014

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:703794